Kodai Mathematical Journal

Leibniz algebras associated with foliations.

Yohsuke Hagiwara and Tadayoshi Mizutani

Full-text: Open access

Abstract

Certain types of singular foliations on a manifold have Leibniz algebra structures on the space of multivector fields. Each of them has a structure of a central extension of a Lie algebra in the sense of Leibniz algebra. To a specific Leibniz cohomology class, there corresponds an isomorphism class of central extension of a Leibniz algebra similarly as in the case of Lie algebra.

Article information

Source
Kodai Math. J., Volume 25, Number 2 (2002), 151-165.

Dates
First available in Project Euclid: 17 December 2003

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1071674438

Digital Object Identifier
doi:10.2996/kmj/1071674438

Mathematical Reviews number (MathSciNet)
MR2003g:17001

Zentralblatt MATH identifier
1140.17300

Citation

Hagiwara, Yohsuke; Mizutani, Tadayoshi. Leibniz algebras associated with foliations. Kodai Math. J. 25 (2002), no. 2, 151--165. doi:10.2996/kmj/1071674438. https://projecteuclid.org/euclid.kmj/1071674438


Export citation